# SDR UIEA2017061100993

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 59,882 hours, 9,428 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100149C
- Part serial: 1111A
- Condition: Failed
- Location: E & E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EQUIPMENT COOLING EICAS MESSAGE.  REPLACED E & E COOLING SUPPLY FAN, TEST PASSED IAW AMM 21-58-01.
